Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 24, 2011Catoosa County, Whitfield County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 24, 2011, 2:50 PM EDT for Catoosa County, Whitfield County, Georgia. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2011, 2:50 PM EDT (18:50 UTC)
Expired
Jun 24, 2011, 3:30 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA

Counties Catoosa County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 106 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 3:30 PM EDTTSTM WND DMGFort Oglethorpe, GAONE TREE AND ONE POWER LINE DOWN.
Jun 24, 3:36 PM EDTHAIL 0.88Ringgold, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1316 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

886 
WWUS82 KFFC 241850
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT FRI JUN 24 2011

GAZ001>005-241930-
250 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD...WALKER...MURRAY...CATOOSA AND DADE COUNTIES UNTIL 330
PM EDT...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GREGORY TO WILDWOOD...MOVING EAST AT 40
MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...WALKER...MURRAY...CATOOSA AND DADE COUNTIES THROUGH 330
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAKEVIEW...MORGANVILLE...WILDWOOD...NEW ENGLAND...GRAYSVILLE...FORT
OGLETHORPE...CHATTANOOGA VALLEY...FAIRVIEW...TENNGA...INDIAN
SPRINGS...CHICKAMAUGA...NOBLE...SALEM...BLUE SPRING AND BEAUMONT.

&&

LAT...LON 3499 8462 3486 8462 3469 8511 3495 8557
      3499 8522 3500 8469
TIME...MOT...LOC 1850Z 277DEG 33KT 3499 8477 3498 8510
          3493 8537

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 24, 1:52 PM EDT, 58 minutes earlier.

Area forecast discussion, Jun 24, 1:52 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EDT FRI JUN 24 2011

.PREV DISCUSSION... /ISSUED 948 AM EDT FRI JUN 24 2011/

UPDATE...
HAVE TRANSITIONED TO NORTHWEST FLOW ALOFT AND WILL SEE EMBEDDED
SHORTWAVES AFFECTING THE CWA THROUGH AT LEAST THE EARLY PART OF
THE WEEKEND. SHORTWAVE WILL MOVE INTO NORTHWEST GEORGIA THIS
AFTERNOON AND EXPECTING THIS TO BE THE BEST AREA FOR POPS TODAY.
WITH SOME LIGHT SHOWERS ALREADY NOTED IN TENNESSEE...INCREASED
POPS AFTER 11 AM TO A SLIGHT CHANCE ACROSS THE NORTH. ALSO
INCREASED GENERALLY THE SAME AREA TO A CHANCE FOR THE AFTERNOON.

LOW CLOUDS ARE HANGING ON THIS MORNING AND UPDATED TO INCREASE
CLOUD COVERAGE THIS MORNING BUT DECREASE IT THIS AFTERNOON...SO
MOSTLY CLOUDY THIS MORNING SHOULD GIVE WAY TO MOSTLY SUNNY THIS
AFTERNOON.

11

PREV DISCUSSION... /ISSUED 733 AM EDT FRI JUN 24 2011/

SHORT TERM /TODAY THROUGH SUNDAY/...
CURRENT SATELLITE LOOP SHOWS A LARGE MOISTURE PLUME EXTENDING FROM
JUST OFF THE NEW ENGLAND COAST...DOWN INTO THE CENTRAL GULF OF
MEXICO...AND ACROSS CENTRAL MEXICO. THIS PLUME IS STRETCHING
ACROSS GA BRINGING IN LOW TO MID LEVEL CLOUDS ACROSS THE STATE
THIS MORNING. A BROAD UPPER LEVEL TROUGH AFFECTING MOST OF THE
EASTERN U.S. WILL SWING EAST AS THE MAIN UPPER LEVEL LOW ROTATES
NORTHEASTWARD INTO CANADA. THE UPPER LEVEL FLOW BECOMES A BIT MORE
NORTHWESTERLY ALLOWING A SERIES OF WEAK WAVES TO MOVE SE OUT OF
THE NORTHERN AND CENTRAL PLAINS THROUGH THE WEEKEND. THE MAIN
SHORTWAVE WILL STAY NORTH OF THE AREA THROUGH SUNDAY...BUT CANT
RULE OUT SOME DIURNALLY DRIVEN ISOLATED CONVECTING ACROSS THE STATE
TODAY AND SATURDAY. EXPECTING TEMPS TO BE A BIT WARMER TODAY...BUT
IT WILL DEPEND ON JUST HOW FAST THE LOW CLOUDS CAN BURN OFF AS TO
JUST HOW WARM IT WILL GET. THINKING WILL KEEP SOME CLOUDS OVER THE
AREA PRETTY MUCH ALL DAY BUT SHOULD START TO SEE THEM THIN SOME BY
LATE AFTERNOON. IF THIS HAPPENS COULD SEE TEMPS IN THE UPPER 80S TO
LOWER 90S TODAY. MAIN MOISTURE PLUME SHOULD MOVE EAST OF THE AREA
SAT ALLOWING CLOUDS TO MOVE EAST OF THE AREA AS WELL. SHOULD SEE
TEMPS MAINLY IN THE 90S SAT AND SUN.

LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UPPER LEVEL NORTHWESTERLY FLOW CONTINUES THROUGH THE BEGINNING OF
NEXT WEEK...BUT AN UPPER LEVEL RIDGE BUILDS EAST OUT OF TEXAS AND
PUSHES ITS WAY INTO GA MON NIGHT. THIS RIDGE PUSHES THE MAIN AREA
OF NW MOISTURE FLOW EAST OF THE STATE. AT THE SAME TIME THE MODELS
ARE SHOWING WHAT APPEARS TO BE THE FIRST TROPICAL WAVE DEVELOPING
OVER THE YUCATAN PENINSULA TUE AND PUSHING IT WEST INTO THE TX/MX
GULF COAST BY THU. BOTH THE GFS AND ECMWF SHOW THIS WAVE
DEVELOPING. THEY ARE A BIT DIFFERENT ON TIMING...LOCATION...AND
INTENSITY...BUT THEY BOTH SHOW THE UPPER LEVEL RIDGE OVER TX
KEEPING THE BEST MOISTURE SOUTH OF OUR AREA. BOTH GFS/ECMWF ALSO
CONTINUE TO SHOW THERE WILL STILL BE ENOUGH MOISTURE AROUND FOR
DIURNALLY DRIVEN CONVECTION. WILL CONTINUE WITH LOW CHANCE TO
SLIGHT CHANCE POPS THROUGH DAY 7. DAY TIME HIGHS WILL BE MAINLY IN
THE 90S THROUGH DAY 7 ALSO.

&&

.AVIATION...
18Z UPDATE...
MAIN FORECAST CONCERN THIS PERIOD IS DEVELOPING CONVECTION OVER
PORTIONS OF NORTH GEORGIA. CONVECTIVE MODELS SHOWING STORMS
HOLDING TOGETHER AND PUSHING INTO ATL TAF SITES BETWEEN 22-00Z.
OTHERWISE VFR CONDITIONS ANTICIPATED...WITH WEST TO NORTHWEST
WINDS. WIND SPEEDS WILL DIMINISH OVERNIGHT TO NEAR 5KTS...
INCREASING ONCE AGAIN TOMORROW AFTERNOON.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE IN WINDS...CIGS...VISIBILITIES.
MEDIUM CONFIDENCE IN CONVECTION/WEATHER.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          93  69  97  68 /  30  40  40  30
ATLANTA         89  72  94  72 /  40  40  40  30
BLAIRSVILLE     83  64  87  63 /  40  20  40  30
CARTERSVILLE    90  65  93  64 /  40  40  40  30
COLUMBUS        91  72  95  72 /  20  30  40  30
GAINESVILLE     90  70  92  69 /  40  40  40  30
MACON           93  72  95  70 /  20  30  40  30
ROME            89  67  95  66 /  40  40  40  30
PEACHTREE CITY  90  67  94  66 /  30  40  40  30
VIDALIA         91  73  94  73 /  20  20  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

12
Hazardous weather outlook, Jun 24, 4:51 AM EDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 AM EDT FRI JUN 24 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-250900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
451 AM EDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON.

.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE WILL MOVE INTO NORTH GEORGIA LATE
THIS AFTERNOON AND THEN REMAIN STATIONARY TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DEVELOPS WILL BE
CLOUD TO GROUND LIGHTNING AND GUSTY WINDS.

.DISCUSSION...
DAYTIME HEATING WILL AID IN ISOLATED THUNDERSTORM DEVELOPMENT THIS
AFTERNOON. CAPE VALUES WILL INCREASE TO NEAR 1500 WITH LIFTED
INDEX VALUES FALLING TO NEAR -4. WHILE THESE VALUES INDICATE SOME STORMS
COULD BE STRONG...SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 24, 1:44 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
144 PM EDT FRI JUN 24 2011

GAZ006>008-015-241830-
144 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN UNION...
LUMPKIN...FANNIN AND GILMER COUNTIES UNTIL 230 PM EDT...

AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM ELLIJAY TO JONES MILL TO BIG FROG
MOUNTAIN...MOVING EAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS UNION...
LUMPKIN...FANNIN AND GILMER COUNTIES THROUGH 230 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE EAST ELLIJAY...ELLIJAY...
MOUNTAINTOWN...HIGDON...COLWELL...JONES MILL...BLUE RIDGE...CHERRY
LOG...ROY...MINERAL BLUFF...PISGAH...LOVING...MORGANTON...MARION AND
HEMP.

&&

LAT...LON 3489 8387 3452 8391 3459 8419 3462 8419
      3460 8422 3460 8425 3467 8459 3497 8456
TIME...MOT...LOC 1742Z 280DEG 31KT 3481 8444
Special weather statement, Jun 24, 2:04 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT FRI JUN 24 2011

GAZ009-241830-
204 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TOWNS COUNTY UNTIL 230 PM EDT...

AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TATE CITY...MOVING EAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TOWNS
COUNTY THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE PLUM ORCHARD GAP SHELTER...TITUS AND TATE CITY.

&&

LAT...LON 3499 8354 3495 8354 3494 8355 3493 8359
      3492 8359 3491 8360 3493 8366 3499 8364
      3500 8355
TIME...MOT...LOC 1804Z 287DEG 24KT 3497 8355
Special weather statement, Jun 24, 2:30 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT FRI JUN 24 2011

GAZ006-008-009-015-016-241915-
230 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITE...UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES UNTIL 315 PM
EDT...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MARGRET...MOVING EAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WHITE...
UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CAMP MERRILL...HAWK
MOUNTAIN SHELTER...JONES CREEK...STOVER CREEK SHELTER...DIAL...
HURST...LOVING...GOOCH MOUNTAIN SHELTER...OWLTOWN...BLAIRSVILLE...
SUCHES AND BLOOD MOUNTAIN SHELTER.

&&

LAT...LON 3493 8358 3488 8365 3482 8365 3480 8367
      3477 8363 3475 8362 3465 8365 3454 8362
      3464 8421 3466 8423 3467 8424 3494 8422
      3500 8378 3499 8358
TIME...MOT...LOC 1829Z 282DEG 31KT 3471 8411
Special weather statement, Jun 24, 2:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT FRI JUN 24 2011

GAZ001>005-241930-
250 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD...WALKER...MURRAY...CATOOSA AND DADE COUNTIES UNTIL 330
PM EDT...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GREGORY TO WILDWOOD...MOVING EAST AT 40
MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...WALKER...MURRAY...CATOOSA AND DADE COUNTIES THROUGH 330
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAKEVIEW...MORGANVILLE...WILDWOOD...NEW ENGLAND...GRAYSVILLE...FORT
OGLETHORPE...CHATTANOOGA VALLEY...FAIRVIEW...TENNGA...INDIAN
SPRINGS...CHICKAMAUGA...NOBLE...SALEM...BLUE SPRING AND BEAUMONT.

&&

LAT...LON 3499 8462 3486 8462 3469 8511 3495 8557
      3499 8522 3500 8469
TIME...MOT...LOC 1850Z 277DEG 33KT 3499 8477 3498 8510
          3493 8537

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:44 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Lumpkin, Union46 min
Jun 24, 2:04 PM EDTSpecial Weather StatementFFCTowns26 min
Jun 24, 2:30 PM EDTSpecial Weather StatementFFCTowns, Union, White45 min
Jun 24, 3:04 PM EDTSevere Thunderstorm WarningFFCHall, Lumpkin, White41 min
Jun 24, 3:27 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Murray, Walker, Whitfield48 min
Jun 24, 3:31 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer16 min
Jun 24, 4:12 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Fannin, Gilmer, Gordon, Murray and 2 more48 min
Jun 24, 4:38 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker37 min
Jun 24, 4:56 PM EDTSpecial Weather StatementFFCDawson, Lumpkin34 min
Jun 24, 5:08 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon22 min
Jun 24, 5:18 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Pickens42 min
Jun 24, 5:25 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Floyd, Gordon, Pickens50 min
Jun 24, 5:28 PM EDTSpecial Weather StatementFFCBanks32 min
Jun 24, 5:35 PM EDTSpecial Weather StatementFFCHall, White25 min
Jun 24, 5:56 PM EDTSpecial Weather StatementFFCCobb, Paulding, Polk49 min
Jun 24, 5:59 PM EDTSpecial Weather StatementFFCUpson31 min
Jun 24, 6:04 PM EDTSpecial Weather StatementFFCBanks, Jackson41 min
Jun 24, 6:14 PM EDTSpecial Weather StatementFFCOglethorpe46 min
Jun 24, 6:24 PM EDTSpecial Weather StatementFFCFayette36 min
Jun 24, 6:28 PM EDTSevere Thunderstorm WarningFFCCoweta, Fulton47 min
Jun 24, 6:29 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett46 min
Jun 24, 6:32 PM EDTSpecial Weather StatementFFCHaralson, Paulding43 min
Jun 24, 6:35 PM EDTSpecial Weather StatementFFCUpson40 min
Jun 24, 6:39 PM EDTSpecial Weather StatementFFCMadison36 min
Jun 24, 6:54 PM EDTSpecial Weather StatementFFCClayton36 min
Jun 24, 7:01 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson16 min
Jun 24, 7:05 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry40 min
Jun 24, 7:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Jun 24, 7:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard27 min
Jun 24, 7:43 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Henry, Spalding47 min
Jun 24, 7:46 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Jun 24, 7:54 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Heard51 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.